Regular dependence of the Peierls barriers on perturbations

Qinbo Chen Nanjing University Chong-Qing Cheng Nanjing University

Dynamical Systems mathscidoc:1612.11001

Journal of Differential Equations, 262, (9), 4700-4723, 2017.5
No abstract uploaded!
Peierls barrier; twist diffeomorphism; Tonelli Lagrangian; Aubry-Mather theory; invariant circles
[ Download ] [ 2016-12-26 17:10:31 uploaded by CHEN ] [ 1009 downloads ] [ 0 comments ]
@inproceedings{qinbo2017regular,
  title={Regular dependence of the Peierls barriers on perturbations},
  author={Qinbo Chen, and Chong-Qing Cheng},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161226171031223942691},
  booktitle={Journal of Differential Equations},
  volume={262},
  number={9},
  pages={4700-4723},
  year={2017},
}
Qinbo Chen, and Chong-Qing Cheng. Regular dependence of the Peierls barriers on perturbations. 2017. Vol. 262. In Journal of Differential Equations. pp.4700-4723. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161226171031223942691.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved